200 326

Cited 0 times in

A Permanent Hair Loss in a Patient with Hypersensitivity to Intralesional Triamcinolone Injection

Authors
 Young In Lee  ;  Minseok Lee  ;  Sewon Lee  ;  Do Young Kim 
Citation
 Annals of Dermatology, Vol.31(2) : 217-220, 2019 
Journal Title
ANNALS OF DERMATOLOGY
ISSN
 1013-9087 
Issue Date
2019
Keywords
Alopecia ; Delayed hypersensitivity ; Intralesional injections ; Mesotherapy ; Triamcinolone acetonide
Abstract
Despite multiple possible side effects, mesotherapy with a diverse
mixture of unapproved products has been performed
for the treatment of hair loss. In this case report, we present
a rare case of permanent hair loss due to an allergic reaction
from a mesotherapy mixture including triamcinolone
acetonide. The patient showed a positive intradermal allergic
skin test result for triamcinolone and therefore was diagnosed
with scarring alopecia due to delayed type IV hypersensitivity
to corticosteroid. This case study suggests that dermatologists
should always be fully aware that both IgE-mediated
and non-IgE-mediated hypersensitivity reactions from
the corticosteroids as well as their mesotherapy excipients
are possible in an effort to prevent irreversible adverse event
from the mesotherapy.
Files in This Item:
T201902426.pdf Download
DOI
10.5021/ad.2019.31.2.217
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Dermatology (피부과학교실) > 1. Journal Papers
Yonsei Authors
Kim, Do Young(김도영) ORCID logo https://orcid.org/0000-0002-0194-9854
Lee, Young In(이영인) ORCID logo https://orcid.org/0000-0001-6831-7379
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/170921
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links